My story so far - After 12 mg of finasteride

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?
Argentina

What is your current age, height, weight?
30 - 85 kg - 1.8m

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
*Isotretinoin 10 years ago, I think no side effects
*Nowadays try with Finasteride - Main cause of problems.

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
Finasteride - 1 mg / day - 12 days

How old were you, and WHEN (date) did you start the drug?
33

How did you quit (cold turkey or taper off)?
Cold Turkey

How long into your usage did you notice the onset of side effects?
Since the first day

What side effects did you experience that have yet to resolve since discontinuation?
Severe depresion - Lack of motivation . Trouble sleeping. Low libido erectile disfunction, so on

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
[?] Inability or Difficulty to Ejaculate / Orgasm
[?] Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
No treatment after taking drug - I prefered to give a rest to my body and see what happens

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
No problem with blood test, everthing apparently perfect

Anything not listed in the above questions you’d like to share about your experience?
Since I stopped the medication, have been 24 days so far - 25/05/2019

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

Everything declined since the first pill, when I started taking this f*** poison, everything you can read in this forum happened to me. Only 1 mg /day - 12 days. The worst part happened 3 days after quiting the medication. Panics attacks, difficult to talk, penis dead, INSOMNIA and so on. Now - 24 days after quiting (today is 25/5/2019)- I recovered some of my intellectual capabilities but not recovered from sexual problems. I wish I could get erection like before, they used to happen espontaneusly, nowadays I dont want to be near a girl, not even chat with them. I want to know if there is a chance to recover, since didnt take a lot of pills… Anyway, I will try to keep up to date my state, please tell me what you think. Doctors say cant be the drug Sorry foy my words, but I really feel upset … It´s difficult to believe that this poisson is for sale. They say fully reversible adverse effects, crap. I would preffer have taken 12 g of cocainte instead that shit.

1 Like

sorry to hear what u r going through, i wish i had bumped meth instead of taking propecia :))… cocaine is a blessing compared to finasteride

1 Like

Similar here. just 1 pill of isotretinoin.

Fast Update –Recovered 50% in 6 (six) month

First sorry for my English. It’s been like 6 month, and I can tell you that I am better. Cant say how much, but let say 50%. The first month was brutal in all aspect, no need to explain, everything that you can read here… I started to see an improvement in the 4th month. On 5th month I wanted to try to fuck again a woman and fortunately I succeded, but of course It wasn’t as good as before, but I managed to make her cum and I cum as well. My sperm is still very watery and I don’t feel confidence in myself because of everything.

The intellectual issues (mental impairment, depression) is not as big a before, with a big enhance at the 3rd month. I know there is still a long way to walk to recover, and I don’t know I will fully recover, but that shit changed me forever. If I get fully healthy again I will be much stronger, or as the Joker used to say “whatever doesn’t kill you, just make you stranger”. During this journey the most usefull tip I make use of is “be patient with yourself” Don’t blame you if you just cant do something, don’t be angry with you, and realize that your mind is trickng you, you need to be smarter. The reality is not that hard or bad as this drug or your head or feelings make you believe. It could be useful a little of stoicism.

I didn’t take any supplement, didn’t follow any diet, just eating healthy and trying whenever possible some workout. My dick response increased a lot when I start fucking that girl again, so I guess that the better way to improve the dick is by using it by real! If not possible yet try masturbate, but if you cant don’t worry, the only known cure is time. Now I believe that if we don’t use our body for whatever it was meant to be, it will deteriorate at increased rate.

My hair is still there and is better, but that shit doesn’t matter anymore, I just wanna feel as I felt before, on the other hand, now I see the world in other way, I guess I become wiser (or I want to believe it).

Some days I feel better and other go really down, it seems like an “oscillating” recovery in my case.

My tips:

Don’t try to take strange stuff like supplements or any of the shit they sell (you can make it worse by not letting your body to adapt)

Try to take extra care of you gut biota (I have a strong clues that this could help a lot, ex by eating more fruits and less fats and breads, but eat everything to assure your body take the nutrients it need to heal)

Try to use the compromised parts of your body if possible (your brain, your dick, your muscles)

There is a lot of shit in this forum, don’t take too seriously if the data is not rigorous.

More important above all, be patient with yourself, it doesn’t mean to be positive if you cant, but you can always relax and think in other thing, and even if you cant, be patient with yourself. You need your energy to you, not to pretend to be nothing or being good or burning your mental fuel in believing things that only stress you.

1 Like

SO happy you’re improving! Always nice to hear someone is getting better. Hope you’re 100% soon friend.

I love this part especially. Great sentiment. :slight_smile:

Hi there! So sorry to hear that!
Can you please Filling in the survey is very important.

I’m begging you.

8 Month Update.
I feel a little better, both my body and my mind. Sides are not as strong as before. I started to meet a girl and we have sex several times a week (let say 3 times a week average). My dick is not as strong as before and I still have depressed mood, but I can cum and can make she cum as well. I get really depressed with suicidal thoughts sometimes, I cant control it. I really cant control nothing. This finasteride was like several mini bombs exploding all over my body, not just my dick. But things started to get much better when I started to fuck that women. I managed to do it in a more romantic and stable relationship, and also explained her my problem. She understand, but she doesnt like too much… I dont mind what she think, my first priority is to recover, not to attend anyone’s caprices. I dont know how this is gonna end, but I will try to keep this way.

Sometimes when I’m alone I start feeling bad again, and my dick become insensitive. It seems like little crushes of 2 days of span one time by month, continued by some improvement and things start to get back to almost normal again. It seems to be getting better in a oscilant way…

My body can not take alcohol like before, so I almost suspended it. I dont take any pill, nor drug, nor artificial sweetners (dont know why I think this is important), no taking strange things and started gym. My body looks much better, I lost some weight in those 2 month. But there are moments that I feel really bad, both mentally and physically.

I feel much better than the last post, but still think Im half way recovery. I hope can recover some day.
What I do believe, is that this poison affects the brain, so start fucking again and having sexual activity (if possible) will make the neural net of the brain reconect and maybe the body can find some way to recover. Maybe developing a new compensatory skill or something.
Please, let me know what you think.
Good look to everybody here!

Bye

1 Like

Sounding all round quite positive! Let’s hope that continues for you. :slight_smile: